# SDR DALA2018100405893

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 16,324 hours, 5,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3818 GIRT BAR DIFCULT 2 OP. CORRECTIVE ACTION: CLEARED DEBRIS, ARMED AND DISARMED DOOR GIRT BAR. OPERATION NORMAL. OK FOR SERVICE (0768510).
